# SDR 95ZZZX1600

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3208G
- Make and model: Cessna 402C
- Aircraft serial: 402C00497
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Carry-Through
- Part time: 10,574 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON 11-24-89, CESSNA ME84-12 WAS C/W ON LT WING SPAR CARRY-THROUGH.  IT WAS DONE IMPROPERLY AND HAS NOW CRACKED FURTHER THAN ALLOWED.  AT SOME POINT, THE CRACKS WERE STOP DRILLED CAUSING DAMAGE TO THE CARRY-THROUGH CASTING.  SUBMITTER RECOMMENDS WHEN C/W ME84-12, THAT BASIC SHEET METAL PRACTICES SHOULD BE FOLLOWED.  IT IS SUBMITTER'S FIRM BELIEF THAT THIS DAMAGE WAS DONE BY IMPROPER PRACTICES USED.  TIME SINCE MR84-12 IS 3,582.8 HOURS.
